# SDR SIMA200208804

- Difficulty date: March 24, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND STRINGER 19L CHAFED AT AFT BELLY PANEL.  BLENDED OUT CHAFE.  FABRICATED A DOUBLER AND SHIMS IAW EMB-GST-0898/02, AND STANDARD PRACTICES.  (M)
